# SDR SWI2023F00126

- Difficulty date: June 1, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SEAT RAIL LEFT FS364 TO FS394 CORROSION (MARKED)     (C-CHECK RO 7/11/2023)    REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK AT LBL 9 FROM APPRX FS 364 TO FS 394 REF CRJ 200 AMM 53-01-11-400-802 USING TW TUC 6225 CAL DUE 31 DEC 23.
